How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My skin and mouth taste salty. What could be causing this? I

Customer Question

My skin and mouth taste salty. What could be causing this?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I have lots of medical problems that resulted from sepsis eight years ago. Most of them have to do with fatigue and pain. I also take atenolol for high blood pressure and fentental and hydro done for pain, and hormones for menopause symptoms. Lately I've noticed my skin and mouth are very salty.
JA: Anything else I can tell the Doctor before I connect you two?
Customer: I have fibromyalgia and I had to have most of my colon removed last October and I've lost a lot of weight recently, but I'm working hard to regain it.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Salty taste is due to the medication side effects.

Fentanyl and hydrocodone can cause this over long term use.

Another possibility can be due to the hormonal problems.

THyroid disorder, menopause can cause this.

Vitamin B2 or riboflavin deficiency is another common cause.

Vitamin B2 200 mg daily can be tried.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/